Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Mar 31, 2016, 1:22 PM CDT for 4 counties in Kentucky. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2016, 1:22 PM CDT (18:22 UTC)
- Expired
- Mar 31, 2016, 1:49 PM CDT
- In force
- 27 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Caldwell County, KY, Crittenden County, KY, Hopkins County, KY, Webster County, KY
The radar
The Ft Campbell radar (KHPX), 87 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 1:35 PM CDT | TSTM WND DMG | Nebo, KY | DAMAGE TO ROOF OF RURAL FARM HOME INCLUDING NUMEROUS SHINGLES BLOWN OFF. DAMAGE TO PROPERTY. 70 MPH WIND ESTIMATE. |
| Mar 31, 1:42 PM CDT | TSTM WND DMG | Slaughters, KY | REPORT OF LARGE TREE LIMBS DOWN ON TOWNSEND DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 10:58 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 673 m²/s²
- 0-3 km storm-relative helicity
- 836 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
305
WUUS53 KPAH 311822
SVRPAH
KYC033-055-107-233-311900-
/O.NEW.KPAH.SV.W.0007.160331T1822Z-160331T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
122 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CALDWELL COUNTY IN WESTERN KENTUCKY...
EAST CENTRAL CRITTENDEN COUNTY IN WESTERN KENTUCKY...
CENTRAL HOPKINS COUNTY IN NORTHWESTERN KENTUCKY...
WEBSTER COUNTY IN NORTHWESTERN KENTUCKY...
* UNTIL 200 PM CDT
* AT 121 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRESWELL...OR
7 MILES SOUTHWEST OF PROVIDENCE...MOVING NORTHEAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...PROVIDENCE...SEBREE...CLAY...DIXON...HANSON...NEBO...
SLAUGHTERS AND FRYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3734 8736 3723 8789 3744 8791 3765 8750
3762 8750 3760 8748 3759 8746 3759 8740
TIME...MOT...LOC 1821Z 240DEG 49KT 3734 8786
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$2 follow-up statements
709
WWUS53 KPAH 311840
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
140 PM CDT THU MAR 31 2016
KYC033-055-311849-
/O.CAN.KPAH.SV.W.0007.000000T0000Z-160331T1900Z/
CALDWELL KY-CRITTENDEN KY-
140 PM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CALDWELL AND
EAST CENTRAL CRITTENDEN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN KENTUCKY.
LAT...LON 3734 8736 3726 8777 3751 8777 3765 8750
3762 8750 3760 8748 3759 8746 3759 8740
TIME...MOT...LOC 1839Z 240DEG 49KT 3747 8758
$$
KYC107-233-311900-
/O.CON.KPAH.SV.W.0007.000000T0000Z-160331T1900Z/
HOPKINS KY-WEBSTER KY-
140 PM CDT THU MAR 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL HOPKINS AND CENTRAL WEBSTER COUNTIES...
AT 139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIXON...OR 10
MILES NORTHWEST OF MADISONVILLE...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...PROVIDENCE...SEBREE...DIXON...HANSON...NEBO AND SLAUGHTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3734 8736 3726 8777 3751 8777 3765 8750
3762 8750 3760 8748 3759 8746 3759 8740
TIME...MOT...LOC 1839Z 240DEG 49KT 3747 8758
HAIL...<.75IN
WIND...60MPH
$$338
WWUS53 KPAH 311849
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
149 PM CDT THU MAR 31 2016
KYC107-233-311859-
/O.CAN.KPAH.SV.W.0007.000000T0000Z-160331T1900Z/
HOPKINS KY-WEBSTER KY-
149 PM CDT THU MAR 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOPKINS AND CENTRAL
WEBSTER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN KENTUCKY.
LAT...LON 3734 8736 3726 8777 3751 8777 3765 8750
3762 8750 3760 8748 3759 8746 3759 8740
TIME...MOT...LOC 1847Z 240DEG 49KT 3754 8743
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:35 PM CDT, 47 minutes earlier.
Area forecast discussion, Mar 31, 12:35 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1235 PM CDT THU MAR 31 2016 .UPDATE... Issued at 1235 PM CDT Thu Mar 31 2016 The AVIATION section has been updated for the 18Z TAF issuance. && .SHORT TERM...(Today through Saturday) Issued at 318 AM CDT Thu Mar 31 2016 Latest radar trends indicate what appears to be an MCV moving northeast into the Purchase Area of west Kentucky as of 0730Z. The steadier rains have been weakening over the last few hours, but some scattered heavier showers have been developing on the west and southwest side of this feature. Meanwhile, another thin band of convection has been weakening as it moves into the STL metro and to the east of I-44 through Missouri. Figure that the larger area of rain will be pushing east more rapidly through the remainder of the night, as the MCV progress northeast and the more intense convection over east Arkansas shifts farther to the east into Mississippi. Not sure how solid or intense the Missouri band will be as it moves into our region in the next couple of hours, but tried to tweak out the hourly trends with the categorical PoPs shifting east through west Kentucky and a band of likely PoPs moving back into the far west/northwest. Given the Missouri band and plenty of convection to its west and northwest at this time, the prospects for significant insolation and surface-based destabilization across our region today are not looking very good. There has been a nice signal in some of the short range guidance for an area of thunderstorms to develop over the immediate backside of the morning convection...generally over the Purchase Area around 18Z. This area spreads northeast through west Kentucky through 21Z, and then scattered convection moves into the northwest near or just ahead of the cold front. Severe storms will be possible with the early to mid afternoon activity over west Kentucky and with the late afternoon and early evening activity near the cold front. Inflow level wind shear would be sufficient to support supercells. The best deeper layer shear will arrive later in the afternoon and into the evening. If the early Kentucky show does not happen that would be the most bullish sign for severe thunderstorms, most likely in the form of a broken line of supercells moving southeast through the region in the 21Z-03Z timeframe. A NAM sounding near KMVN at 21Z has over 2000J/kg of SBCAPE and plenty of shear to support supercells, with increasing shear in the mid and upper-levels. The later show would have the strongest deep-layer shear. All modes of severe will be possible, but would emphasize large hail given the instability generated in the NAM. Given the uncertainties with destabilization across the region...cannot argue with SPC reducing the Enhanced Risk area with the original Day 1 outlook for our region. Another issue is heavy rainfall. Steady moderate to occasionally heavy rains have resulted in 2-3" rainfall totals over a 6-12 hour period from Butler and Green counties in southeast Missouri eastward through the Purchase Area and to the south of the Ridge in southern Illinois. With the lack of major convective rain rates and a general weakening trend over the last few hours. Figure that most areas should be able to handle this rainfall. We will continue to monitor, but the uncertainties in the convective evolution this afternoon and evening keep confidence too low for issuing a Flash Flood Watch at this time. However, if a more solid area of thunderstorms develops, mainly if the early afternoon west Kentucky scenario pans out, flash flooding will be a risk. Once the convection exits the area late this evening, it should be dry for Friday through Saturday. The main concern both days will be gusty winds, with the strongest winds expected along I-64 from the west on Saturday. Some gusts up to 40 mph will be possible. We will have to monitor for a potential Wind Advisory if the guidance trends any stronger with these winds. Temperatures will trend steadily down into the weekend, with highs only straddling 60 degrees along with the strong winds on Saturday. .LONG TERM...(Saturday Night through Wednesday) Issued at 318 AM CDT Thu Mar 31 2016 Overall pattern across the central and eastern states will be dominated by a persistent northwest flow during the long term period. A series of rather strong 500 mb shortwave troughs will rotate southeast around a cold cyclonic vortex over the southern Hudson Bay region. This series of shortwaves will be accompanied by little in the way of moisture, so pops will be only in the slight chance to low chance category with each cold front. The primary concern is the potential for frost in the wake of each front. As far as the daily specifics, high pressure will move eastward over our region late Saturday night/early Sunday. The setup will be good for radiational cooling, and the odds of frost look rather high. A short-lived recovery in temps and dew points is expected Sunday through Monday on the back side of the high. There is a small chance of showers late Monday as the next shortwave and associated cold front move across the region. Depending on the timing and track of the surface high, frost is possible late Monday night. Highs Tuesday will be mainly in the 50s despite early April sunshine. Another short-lived recovery in temps and dew points is expected Tuesday night into Wednesday ahead of the next frontal system. A small chance of showers will arrive on Wednesday. && .AVIATION...(For the 18Z TAFS through 18Z Friday) Issued at 1235 PM CDT Thu Mar 31 2016 Two primary windows for thunderstorms exist this afternoon and evening. Ongoing now, the first band of thunderstorms positioned over KPAH just prior to 18Z will impact KEVV and KOWB through mid afternoon. Expect a temporary reduction to MVFR and possibly IFR ceilings and visibilities along with gusty winds as high as 30 to 40 knots. Once this activity departs, the actual cold front will approach by late afternoon. A broken of isolated to scattered thunderstorms should develop along this boundary. Timing should be centered around 21Z-02Z at forecast terminals. Severe storms remain possible with large hail and damaging winds possible until the front moves through. Strong south to southwest winds this afternoon will gust 20 to 30 knots through the day, and then diminish as they shift to the west behind the cold front. VFR conditions are expected behind the front. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. && UPDATE...RJP SHORT TERM...DRS LONG TERM...MY AVIATION...RJP
Hazardous weather outlook, Mar 31, 4:00 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 400 AM CDT THU MAR 31 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 400 AM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER MUCH OF THE REGION THIS AFTERNOON AND INTO THE EVENING. SEVERE THUNDERSTORMS...POTENTIALLY IN THE FORM OF SUPERCELLS...WILL BE A POSSIBILITY. LARGE HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES WOULD BE POSSIBLE. INSTABILITY WILL BE THE LIMITING FACTOR TODAY...AS SURFACE HEATING IS LOOKING LESS ROBUST THAN THOUGHT YESTERDAY. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN...ESPECIALLY OVER THE SOUTHERN HALF OF THE REGION...WHERE OVER 2 INCHES OF RAIN FELL IN MANY LOCATIONS WEDNESDAY THROUGH EARLY THIS MORNING. FLOODING ISSUES MAY DEVELOP WITH ANY THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PATCHY FROST MAY DEVELOP LATE SATURDAY NIGHT WITH LOW TEMPERATURES FORECAST IN THE MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTERS THROUGHOUT THE REGION SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING. DRS
In the hours before
Local storm report, Mar 31, 7:40 AM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
740 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN POPLAR BLUFF 36.76N 90.41W
03/31/2016 M3.07 INCH BUTLER MO ASOS
24 HOUR STORM TOTAL SO FAR
0700 AM HEAVY RAIN 7 WNW POPLAR BLUFF 36.80N 90.52W
03/31/2016 M2.48 INCH BUTLER MO TRAINED SPOTTER
STORM TOTAL THUS FAR
&&
SPLocal storm report, Mar 31, 7:46 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
746 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN FISK 36.78N 90.21W
03/31/2016 M3.10 INCH STODDARD MO CO-OP OBSERVER
24 HOUR RAINFALL TOTAL MEASURED AT ST FRANCIS RIVER
0700 AM HEAVY RAIN SIKESTON 36.88N 89.58W
03/31/2016 M2.74 INCH SCOTT MO CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HICKORY 36.82N 88.65W
03/31/2016 M2.60 INCH GRAVES KY CO-OP OBSERVER
24 HOUR TOTAL MEASURED AT STATE POLICE POST 1
0700 AM HEAVY RAIN 2 W PADUCAH 37.07N 88.67W
03/31/2016 M2.33 INCH MCCRACKEN KY ASOS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN CAIRO 37.00N 89.18W
03/31/2016 M2.17 INCH ALEXANDER IL AWOS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN CAPE GIRARDEAU 37.31N 89.55W
03/31/2016 M2.09 INCH CAPE GIRARDEAU MO ASOS
24 HOUR RAINFALL TOTAL
&&
SPLocal storm report, Mar 31, 8:30 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
830 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BERNIE 36.67N 89.97W
03/31/2016 M3.55 INCH STODDARD MO TRAINED SPOTTER
STORM TOTAL SO FAR
&&
SPLocal storm report, Mar 31, 10:05 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1005 AM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN DIEHLSTADT 36.96N 89.43W
03/31/2016 M2.47 INCH SCOTT MO TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
&&
SPSpecial weather statement, Mar 31, 11:46 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1146 AM CDT THU MAR 31 2016 KYZ001>006-008-009-MOZ112-114-311800- FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-MARSHALL- CALLOWAY-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...HICKMAN...CLINTON...BARDWELL... WICKLIFFE...PADUCAH...MAYFIELD...SYMSONIA...LOWES...BENTON... HARRIS GROVE...KIRKSEY...MURRAY...NEW CONCORD...CHARLESTON... NEW MADRID 1146 AM CDT THU MAR 31 2016 AT 1145 AM...STRONG THUNDERSTORMS WERE OVER THE MISSOURI BOOTHEEL INTO SOUTHEAST MISSOURI...MOVING EAST NORTHEAST UP TO 50 MPH. THESE STORMS WILL MOVE INTO WEST KENTUCKY THROUGH 1 PM. THE STORMS MOVING TOWARD MISSISSIPPI...FULTON...AND HICKMAN COUNTIES MAY PRODUCE WINDS 40 TO 50 MPH AND SMALL HAIL. ANY OF THE STORMS COULD BECOME SEVERE AND PRODUCE EITHER DAMAGING WINDS OR LARGE HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 4 PM.
Special weather statement, Mar 31, 12:49 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1249 PM CDT THU MAR 31 2016 ILZ090-091-094-KYZ001>022-311900- POPE-HARDIN-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN- GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG- CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS- MCLEAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...GOLCONDA...ELIZABETHTOWN...METROPOLIS... HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD... SYMSONIA...LOWES...SMITHLAND...BENTON...HARRIS GROVE...KIRKSEY... MURRAY...NEW CONCORD...MARION...EDDYVILLE...CADIZ...CANTON... LINTON...ROCKCASTLE...PRINCETON...FRYER...MORGANFIELD...DIXON... MADISONVILLE...HOPKINSVILLE...HENDERSON...MOSELEYVILLE... OWENSBORO...CALHOUN...GREENVILLE...ALLEGRE...CLIFTY...ELKTON... GUTHRIE 1249 PM CDT THU MAR 31 2016 AT 1249 PM...STRONG THUNDERSTORMS WERE ALONG A LINE FROM NEAR MORGANFIELD TO PADUCAH AND MAYFIELD...MOVING EAST NORTHEAST AT 50 MPH. AS THE STORMS CONTINUE TO MOVE ACROSS WESTERN KENTUCKY...WINDS 40 TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER ACTIVITY. SOME STORMS COULD INTENSIFY AND BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS...ESPECIALLY ACROSS WESTERN KENTUCKY. COMMUNITIES IN THE PATH INCLUDE MURRAY...PRINCETON...MARION AND EVENTUALLY MADISONVILLE AND CADIZ.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:56 AM CDT | Severe Thunderstorm Warning | PAH | Fulton | 22 min |
| Mar 31, 3:24 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 36 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.